MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; HUMERAL HEADS (COCRMO) DIA.52MM

LIMACORPORATE S.P.A. SMR SHOULDER; HUMERAL HEADS (COCRMO) DIA.52MM
Model Number HUMERAL HEAD
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 01/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Shoulder revision surgery of a smr anatomic prosthesis performed on (b)(6) 2025, due to cuff failure.It was reported that the subscapularis has failed 10 years post primary surgery.The following devices were removed and the prosthesis was converted to reverse configuration: smr humeral head ø52 mm (product code: 1322.09.520, lot#: 1500216 - ster.1500066).Smr cementless finned stem (product code: 1304.15.220, lot#: 1414382 - ster.1500033).Smr eccentric adaptor taper standard (product code: 1330.15.278, lot#:1502057 - ster.1500122).Smr trauma humeral body# short (product code: 1350.15.030, lot#: 1003333 - ster.1500245).Cemented glenoid 3 pegs standard (product code 1379.51.010, lot#: 14l0379 - ster.1400294).According to the received information, all components were removed due to the primary implants being in too high.Previous surgery took place on (b)(6) 2015.Patient is a male, 67 years old.Event happened in new zealand.
 
Additional Manufacturer Narrative
Checking the dhrs of the involved lot#: 1500216, no pre-existing anomaly was found on the 60 devices manufactured with that lot#.According to our records, at least 46 humeral heads belonging to lot#: 1500216 and ster.1500066 have been implanted and this is the only complaint received on this lot#.Device analysis: devices involved were not returned to limacorporate for further analysis.No additional details were available on this event, specifically pre-operative x-rays weren't accessible.Based on the very few information received, we are not able to further investigate the root cause of the event.However, considering that the check of manufacturing charts highlighted no anomalies on the components manufactured with the involved lot#: 1500216, the subscapularis has failed, and that the survivorship of the prosthesis is of about 10 years, we can state that the event is not product related.Pms data: according to limacorporate pms data, the revision rate of smr anatomic prosthesis (total and hemi) due to cuff failure is (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective actions required for this specific case.Limacorporate continues monitoring the market to promptly detect any similar issue.Note: this is a combined initial-final mdr.

Brand Name
SMR SHOULDER
Common Device Name
HUMERAL HEADS (COCRMO) DIA.52MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key21688255
Report Number3008021110-2025-00032
Device Sequence Number12966773
Product Code KWT
UDI-Device Identifier08033390001427
UDI-Public08033390001427
Combination Product (Y/N)N
PMA/510(K) Number
K100858
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberHUMERAL HEAD
Device Catalogue Number1322.09.520
Device Lot Number1500216
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown